







Desertcart purchases this item on your behalf and handles shipping, customs, and support to Seychelles.
๐ Breathe Freely, Live Fully โ Stay Clear, Stay Ahead!
GenCare Phenylephrine HCl 10mg Nasal Decongestant offers fast, non-drowsy relief from nasal and sinus congestion with 300 tablets per bottle. Designed to reduce sinus pressure and swelling, it uses a clinically proven 10mg dose of Phenylephrine HCl to help you breathe easier without interrupting your day. Ideal for cold, allergy, and sinus flare-ups, this bulk supply delivers professional-grade relief at a fraction of the cost of leading brands.






| ASIN | B08XK6KNR3 |
| Active Ingredients | Phenylephrine HCl |
| Additional Features | Nasal Congestion Relief,Non Drowsy Formula,Fast Acting |
| Age Range Description | All |
| Best Sellers Rank | #4,683 in Health & Household ( See Top 100 in Health & Household ) #35 in Sinus Medicine |
| Brand | GenCare |
| Brand Name | GenCare |
| Container Type | Bottle |
| Customer Reviews | 4.6 out of 5 stars 5,603 Reviews |
| Dosage Form | Tablet |
| Dose Release Method | Osmotic Release |
| Flavor | Unflavored |
| Item Dimensions | 1.84 x 1.84 x 3.42 inches |
| Item Form | Tablet |
| Item Highlight | Compares to Sudafed PE; non-drowsy relief of nasal & sinus congestion |
| Item dimensions L x W x H | 1.84 x 1.84 x 3.42 inches |
| Manufacturer | GENCARE GENERIC HEALTHCARE |
| Manufacturer Part Number | EB-021 |
| Net Content Count | 300 count |
| Number of Items | 1 |
| Package Type Name | Bottle |
| Product Benefits | Nasal Relief |
| Specific Uses For Product | Nasal Congestion |
| Target Audience | Unisex-Adults, Unisex-Kids |
| Target Use Body Part | Nose |
| UPC | 680044649399 372090003231 |
| Unit Count | 300 Count |
L**M
GenCare Phenylephrine HCI 10 MG
These work just as good as name brand foe me. I would recommend that you try them if you need it to
A**R
Safe medication if you have heart issues
This really helped me with my sinus issues with congestion. It takes up to a half hour sometimes a little more to work depending on if youโre stressed that day. And itโs also safe if you have a heart stank or any heart issues it doesnโt do anything bad to the heart
S**.
Works well great product great price fast shipping
Large bottle that's a long time lot cheaper than Walmart something it also works very well
T**N
Only good for 2 - 3 hours of relief.
Disappointing. Pills only worked for about 2 hours.
C**.
Work great
My husband always used the little red sudafed and these are compare very well.
D**S
Great job
Used for years
A**D
Really works
Packaged very well. I take it every day. I love this product. Definitely will buy again.
T**M
Cost
Cheaper than other brands
Trustpilot
3 weeks ago
5 days ago